Friday, May 15, 2009

The Things I See

Yes! Because I have spent the week with some pretty strong pain meds coursing through me, I saw this!!

I wanted to post a photo of the profile of 'Jesus' I saw in the pattern of the tile, but my family convinced me otherwise. Besides, upon closer inspection, it turned out it was really Che Guevarra's profile.

9 comments:

MightyMom said...

eh, I just have a pain in the butt....you have SCIATICA!!

;-)



so, wanna compare meds??
Lortab 7.5/500mgs 1 every 6 hours (now!) with 400mgs of Ibuprofen on the "other" every 6 hours. one or the other every 3, you follow?

Now, the Morphine drip I was on in the hospital was COOL I saw something quite close to that pic then! But we're talking a continuous drip PLUS a cool little bolus button to hit every 6 (or was it 10?) minutes heh heh heh heh heh.

Pam said...

Yikes! You went all "sixties" on us!
Rita, you need to come over and see the comment Gehrig left me last night! The Hoot that he is, I laughed out loud!

Betty said...

This makes my eyes spin! You must have had some mayor pain! HOpe you´re doing better! Happy Mother´s Day!

Dawn said...

Ai-yi-yi!

Starla said...

I don't need meds to make me see things. Sometimes my eyes play tricks on me. LOL!

Nicholas Z. Cardot said...

Wow. It sounds like you've been having fun!

Thursday's Child said...

Hope you're feeling better, JM!

Brenda said...

I think I've seen that too on some of my pain meds ;)

Harry said...

Yow! If you could at least make it stop spinning! Thirty two years ago, or so, I would have thought this was cool. Now it makes my head hurt.

Relax and get better.